Is it okay take 60 vyvanse and 20mg pantoprazol together ?
i been recently preiscribed to vyvase 60mg but i have been taking pantoprazol and omeprezol for the past year for my gastritis but if i dont take the pantoprazol or omeprezol i have really bad acid and heart palpitations so i dont know if its safe, because the vyvanse takes my apatite away and if i dont eat anything i also get alot of acid reflux ..?
Welcome to HealthcareMagic Forum
Only your doctor who prescribe Vyvanse can decide whether to stop the medication or to switch over to an alternate. Please do not take your own decision. Acid reflux can be controlled by taking small frequent meals and also avoiding spicy/oily food. Refrain from smoking and alcohol if any.
Dr. Naveen Kumar
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
ive been taking 60mg vyvanse everyday for almost 4 months now and it worked awesome for the first 3 weeks. But now I can feel it barely kick it in the morning and the productive calm feeling only lasts for maybe an hour and a half.. I want to try and take two 60mg before I go to school today. My tolerance is very high for this now. Would I be okay if I did so?
Hi I have been diagnosed with ADD and I am a female in my mid forties. I always knew something was wrong but I now have a name to my symptoms. Problem is I tried almost all medications for it and the only two I haven t tried are Concerta and Adderall. I am currently on Vyvanse 60 mg in am and 30 mg at 4pm. I noticed large amount of swelling in my extremeties. Mostly ankles , but definitely in fingers too. My heart rate is good and my blood pressure is good. No known cardiac issues and have a physical every year. Should this be a concern? It is the one medication that has really helped me focus and organize my life. Please let me know what this could be. My diet is free from salt as I eat very healthy. I drink alot of water. I am on HCTZ even for chronic kidney stones with multiple surgeries. I am on 25 mg QD. No other medications other than Fish Oil and vitamin B complex tabs.This seems to be the only side effect. I read most people have numbness and tingling and that is not the case. No bruising or anything else that I have noticed. Appetite is decreased on med but when it wears off, it comes back.
in am 35 220lb female. started taking vyvanse 2 months ago at 60mg. it worked beautifully. 2 weeks ago it was like it completely stopped working yet I was having the sever side effects. insomnia that lasted for 2-3 days and I have also notice that I am now smoking a pack a day. I quit for 3 years and started back up when I started questioning having ADHD. My question.... does taking a stimulant like vyvanse increase the addiction to smoke? And is the insomnia and smoking contributing factors to why the medication is no longer working?
i had a monometry done not that long ago and was told that i have scleroderma of the esophagus. basically the muscles of my esophagus are not working. i throw up food days after i eat it and have digestive and esophogeal issues that wont disappear. i have lupus and crest syndrome. i was told by my doctor that i may have to have a feeding tube placed under the problem area of my esophagus or part of my esophagus removed. What is going on?
my son has acute achLasia. his esophagus is now stretched out so he has small pockets on both sides. he has already had the stretching and clipping of the muscle. the doctor now days he has to have his esophgus cut out and his stomach pulled up. he is 42 yrs old,5'8" and weighs on a good day 130 #'s. we are afraid that he will die by having this operation because he will even loose more weight. what do we do
Hello: About a week ago I began to feel a slight pressure in the top of my stomach. The pain spread up through my esophagus and into my neck, but it also made my arm hurt. This concerned me and I went to the doctor who performed an EKG and cardiac enzymes which were normal. The next day I began to belch up acid into my throat and it left a bitter taste in my mouth. The belching has continued and now I have full blown heartburn. Nothing seems to help and the pain in my arm, although not severe, has continued. Should I be concerned about my heart, or does this seem purely gastrointestinal?
Dear Doctor, for my Father, he has difficulty swallowing due to block in end of esophagus connecting to stomach.. ie..long segment 14cm in length eccentric bowl valve thickening noted in lower 3rd segment of esophagus with extension into the gastro esophageal junction, lesser curvature and greater curvature of the stomach causing irregular luminal narrowing. pls suggest a cure for this. thanks Doctor
I have a pain on the right side of chest more toward the back. I feel it when I take a deep breath, or cough . and it feels almost like a sore because food brushes against the affected areas as its going down. It feel like irs between the right...
Hi doctor, I am 36 years of age with 71 kg as weight and 5 ft 8 inch height. since last 1 year at times I feel burning sensation around heart area which lasts for 5-10 minutes.its occurenCe is twice and thrice in 15 days. I have got all checkup...
Approximately the last ten years I developed a problem swallowing food. I eat slow and chew my food but 2 to 3 times a year the food gets impacted at back of my throat. It's like I can't breath and have to stick my finger down my throat to vomit...